# SDR DALA2023030201566

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,142 hours, 1,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 3R SLIDE DID NOT DISARM PROPERLY ON ARRIVAL. HAD TO CYCLE. CORRECTIVE ACTION: PERFORMED OPS CHECK OF ARM / DISARM FUNCTION. NO FAULTS FOUND. (9919269)
